Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

4 months pregnant. Taken duphaston medication, ibuprofen. Will my baby be abnormal?

Good evening,may I ask question condtn,today is my 4 months pregnancy and am worried coz b4 I discover that I was pregnant ive tken medication for abt.2mnths,i almost took almost two box of duphaston expcting that I will have my mens.and d then I took mybe 10tabs.of medicol ( ibuprofen ),now what will be the result of my baby after taking this all drugs?Do my baby get abnormal?
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Hi Sweety,

Please relax. Do not worry. Duphaston and Ibuprofen that you have taken will not cause any harm to your baby.

Your baby will not become abnormal in any way.

However, please do not take any medications henceforth without consulting your doctor.

Hope this helps.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor